Mean-Variance Hedging for Discontinuous Semimartingales

Research output: Contribution to journalArticle

Abstract

Mean-variance hedging is well-known as one of hedging methods for incomplete markets. Our end is leading to mean-variance hedging strategy for incomplete market models whose asset price process is given by a discontinuous semimartingale and whose mean-variance trade-off process is not deterministic. In this paper, on account, we focus on this problem under the following assumptions: (1) the local martingale part of the stock price process is a process with independent increments; (2) a certain condition restricting the number and the size of jumps of the asset price process is satisfied; (3) the mean-variance trade-off process is uniformly bounded; (4) the minimal martingale measure coincides with the variance-optimal martingale measure.

Original languageEnglish
Pages (from-to)435-452
Number of pages18
JournalTokyo Journal of Mathematics
Volume25
Issue number2
DOIs
Publication statusPublished - 2002 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Mean-Variance Hedging for Discontinuous Semimartingales'. Together they form a unique fingerprint.

  • Cite this